# SDR SWAA2024062790470

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD ATTACH FITTING AT ACB BS767 RBL22 WL156.<[01] REMOVED AND REPLACED FITTING (CLIP) AT ACB BS767 RBL22 WL156;IAW SRM 51-40-02 AND DWG#146A0081 REV A.;[02] JOB COMPLETE.
